# SDR AALA200800664

- Difficulty date: March 17, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N608AA
- Make and model: Boeing 757223
- Aircraft serial: 27446
- Aircraft time: 44,084 hours
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX  INFLIGHT T297/17MAR - CREW REPORTED LEFT ENGINE BLEED LIGHT ILLUMINATED WITH LEFT ENGINE PACK OFF INDICATION.  RETURNED TO LAX AND LANDED WITHOUT INCIDENT.  REPLACED COMPRESSOR OUTLET SENSOR ON LEFT PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
